Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A special technique for the determination of eigenvalues

Author: V. O. S. Olunloyo
Journal: Math. Comp. 19 (1965), 466-471
MSC: Primary 65.40
MathSciNet review: 0179929
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. M. Kryloff & N. Bogoliuboff, Izv. Akad. Nauk S.S.S.R. Ser. Mat. Fiz., 1929, p. 471.
  • [2] J. C. Burkill, The Theory of Ordinary Differential Equations, University Mathematics Texts, Oliver and Boyd, Edinburgh, 1956.
  • [3] N. W. McLachlan, Theory and Application of Mathieu Functions, Oxford, at the Clarenden Press, 1947. MR 0021158 (9,31b)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.40

Retrieve articles in all journals with MSC: 65.40

Additional Information

PII: S 0025-5718(1965)0179929-5
Article copyright: © Copyright 1965 American Mathematical Society